An algorithm for segment approximation


Nürnberger, Günther ; Sommer, Manfred ; Strauß, Hans


Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Numerische Mathematik
Volume: 48
Issue number: 4
Page range: 463-477
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0029-599X
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Sommer, Manfred ; Strauß, Hans (1986) An algorithm for segment approximation. Numerische Mathematik Berlin [u.a.] 48 4 463-477 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item